Chain sequences and symmetric generalized orthogonal polynomials

Carregando...
Imagem de Miniatura

Data

2002-06-01

Autores

Bracciali, Cleonice Fátima [UNESP]
Dimitrov, D. K.
Ranga, A. S.

Título da Revista

ISSN da Revista

Título de Volume

Editor

Elsevier B.V.

Resumo

in this paper, we derive an explicit expression for the parameter sequences of a chain sequence in terms of the corresponding orthogonal polynomials and their associated polynomials. We use this to study the orthogonal polynomials K-n((lambda.,M,k)) associated with the probability measure dphi(lambda,M,k;x), which is the Gegenbauer measure of parameter lambda + 1 with two additional mass points at +/-k. When k = 1 we obtain information on the polynomials K-n((lambda.,M)) which are the symmetric Koornwinder polynomials. Monotonicity properties of the zeros of K-n((lambda,M,k)) in relation to M and k are also given. (C) 2002 Elsevier B.V. B.V. All rights reserved.

Descrição

Palavras-chave

Orthogonal polynomials, chain sequences, continued fractions

Como citar

Journal of Computational and Applied Mathematics. Amsterdam: Elsevier B.V., v. 143, n. 1, p. 95-106, 2002.